Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
paulmd

Has anyone ever grown in height after taking accutane?

Recommended Posts

Hi,

My question is regarding the varied and spontaneous reports I'm finding on the internet of people claiming that accutane stunted their growth, by prematurely fusing their growth plates. I recognise that there already are a few posts on this forum regarding this issue.

I myself went on accuatne when I just turned 15 and haven't grown at all since. I'm 18 years old now and am just about 5'7, which is exactly the same height as I was when I first started accutane.

I'm not sure whether my lack of growth was due to accutane or just natural and am really worried about all these anaecdotal reports of people saying that accutane may stunt growth in teenagers.

My question to all others with experience of accutane is: did you grow any taller after taking accutane??? Or do you know of others who did or did not grow taller after taking accutane?

Do you think that accutane can stunt growth?

I would really appreciate as many peoples experiences of this as possible.

Thanks a lot,

Paul Mahon

Share this post


Link to post
Share on other sites

i have grown 2 inches since my first course of accutane. I think that it is possible that it can stunt growth, as has been shown with alot of people, although this is not the case with everyone, it is different for everyone.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×